| Model Number |
A70960A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the rigid scope exhibited a chip found on the tip of the probe, it was found during maintenance.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, h11 the device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the distal end of the insertion tube is broken, and the light guide fiber is broken.The root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the events were caused by components failure of insertion tube.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.